Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA modified coefficient ideal for use with the strict transform
Author(s) Anne Frühbis-Krüger
TypeArticle in Journal
AbstractTwo main algorithmic approaches are known for making Hironaka’s proof of resolution of singularities in characteristic zero constructive. Their main differences are the use of different notions of transforms during the resolution process and the different use of exceptional divisors in the descent in ambient dimension. In this article, we focus on the first difference. Only the approach using the weak transform has up until now been successfully used in implementations, because the other one requires an explicit stratification by the Hilbert–Samuel function at each step of the algorithm which is highly impractical due to the high complexity of the computation of such a stratification. In this article, a (hybrid-type) algorithmic approach is proposed which allows the use of the strict transform without the full impact of the complexity of the stratification by the Hilbert–Samuel function at each step of the desingularization process. This new approach is not intended to always be superior to the previously implemented one, instead it has its strengths precisely at the weak point of the other one and is thus a candidate to be joined with it by an appropriate heuristic.
KeywordsResolution of singularities, Desingularization, Coefficient ideal, Strict transform, Weak transform
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717110001744
LanguageEnglish
JournalJournal of Symbolic Computation
Volume46
Number5
Pages550 - 560
Year2011
NoteGroebner Bases and Applications
Edition0
Translation No
Refereed No
Webmaster